MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-C3300
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
The event involved clave¿ neutral connector where the customer reported that the device was unable to infuse during patient use.The customer reported that on vascular unit of hospital 3rd b they were having issues with the connector when going to infuse, it has also occurred when pump sets (luer lock) where connected, so the 1/4 turn of the connection maneuver didn¿t happen.Additional information was received stating that the connector failed to infuse when a pump set with luer lock connection was connected.There was patient involvement since they had the patient iv changed.No medication was used while using the connector.There was no delay in therapy, there was no adverse event, and no one was harmed as a result of this event.The event occurred at the end of the month of april, but specific date is unknown.There was no harm associated with this event.
 
Additional Manufacturer Narrative
One (1) used.List #011-c3300, clave¿ was returned for evaluation.As received an unknown white substance was observed on the top seal, however no physical anomalies or damage on the clave was observed, and no mating device was returned for evaluation.As received the sample was primed at gravity pressure and no flow was observed, once the sample was dissembled a white powdery substance was observed inside the fluid path, and the occlusion was confirmed.Complaint of no flow was able to be confirmed and replicated.The probable cause was due to a dry infusate residual trapped inside the fluid path during use.Lot history review was performed and no discrepancy, anomalies or no-nonconformance were identified that might lead the condition reported by the customer.

Brand Name
CLAVE¿ NEUTRAL CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19464388
Report Number9617594-2024-00728
Device Sequence Number15328028
Product Code FPA
UDI-Device Identifier00840619001421
UDI-Public(01)00840619001421
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-C3300
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by Manufacturer06/10/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown